# SDR GTIA2024012637812

- Difficulty date: January 26, 2024
- Submitted: January 27, 2024
- Operation: Air carrier
- Aircraft: N980NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11331
- Aircraft time: 3,185 hours, 1,331 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT PASSING THROUGH 8000FT TO LANDING-PERFORMED INSPECTION OF ODOR EVENT IAW TSM 05-50-00-810-831-A, FOUND PACK #1 TO BE SOURCE OF ODOR. REF L/P 3275888-2 FOR DEFERRAL.
